Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 7, Pages 986–992 (Mi zvmmf4350)  

This article is cited in 3 scientific papers (total in 3 papers)

Two schemes of the nonlinear optimization method in extremal problems

A. A. Tret'yakov


Full text: PDF file (756 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:4, 14–18

Bibliographic databases:

UDC: 519.85
MSC: Primary 90C30; Secondary 49M37, 65K05
Received: 23.11.1982

Citation: A. A. Tret'yakov, “Two schemes of the nonlinear optimization method in extremal problems”, Zh. Vychisl. Mat. Mat. Fiz., 24:7 (1984), 986–992; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 14–18

Citation in format AMSBIB
\Bibitem{Tre84}
\by A.~A.~Tret'yakov
\paper Two schemes of the nonlinear optimization method in extremal problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 7
\pages 986--992
\mathnet{http://mi.mathnet.ru/zvmmf4350}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=755676}
\zmath{https://zbmath.org/?q=an:0569.90075}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 4
\pages 14--18
\crossref{https://doi.org/10.1016/0041-5553(84)90224-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4350
  • http://mi.mathnet.ru/eng/zvmmf/v24/i7/p986

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Ya. Zabotin, “On the stability of algorithms for the unconditional minimization of pseudoconvex functions”, Russian Math. (Iz. VUZ), 44:12 (2000), 31–46  mathnet  mathscinet  zmath  elib
    2. Evtushenko Yu.G., Tret'yakov A.A., “Elementary Proof of Constructive Versions of the Tangent Direction Theorem and the Implicit Function Theorem”, Dokl. Math., 85:1 (2012), 23–28  crossref  mathscinet  mathscinet  zmath  isi  elib  elib
    3. Yu. G. Evtushenko, A. A. Tret'yakov, “$p$th-order approximation of the solution set of nonlinear equations”, Comput. Math. Math. Phys., 53:12 (2013), 1763–1780  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:89
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021